# SDR CA060210001

- Difficulty date: February 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,722 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: C6WM102727
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF WING FRONT SPAR ADAPTER FITTINGS IAW REO 6-57-30-013, CRACKS WERE FOUND ON THE LT AND RT WING FRONT SPAR ADAPTER FITTINGS AS FOLLOWS; LT WING, BETWEEN WING STATION 35.15 AND 47.5, ONE CRACK BETWEEN 5TH AND 6TH RIVET. LT WING, BETWEEN WING STATION 47.5 AND 60.0, ONE CRACK BETWEEN THE 7TH AND 8TH RIVET. RT WING BETWEEN WING STATION 35.15 AND 47.5, ONE CRACK BETWEEN 4TH AND 5TH RIVET. AIRCRAFT ADVISED. (TC NR 20060210001)
